| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item#30103606; lot#66664476; item name# g7 vit e neutral lnr 36mm f.Item#51-104130; lot#7598130; item name# tprlc 133 t1 pps ho 13x146mm.Item#00-6250-065-50; lot#j7689433; item name# trilogy bone scr 6.5x50.Item# 010001002; lot# 7389744; item name# g7 screw 6.5mm x 45mm.Item# 110010266; lot# 65401383; item name# g7 osseoti multihole 56mm f.Item# 00-6250-065-60; lot# 66540083; item name# trilogy bone scr 6.5x60.Item# 00-6250-065-70 lot# 63469619; item name# bone scr 6.5x70 self tap.Item# 98-b001-009-41; lot# unknown item name# pr prm st/g7 cp/ve ln/cer.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty.The same day, the patient hip dislocated, and the surgeon decided to revise the patient the same day.The head, liner, and stem were exchanged.Attempts have been made and all additional information received has been included in this report.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.The review identified; the images provided are prior to this date with no left sided implants in place.The right hip implants in the image are unknown and without allegation.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.